# SDR DL767952014

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183T20011
- Condition: Damaged
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE IN DFW; DURING SHOP INSP MAINT, FOUND 7 ONE INCH DIAMETER HOLES IN UPPER SKIN.  ALL HOLES WERE REPAIRED PER SRM 55-20-01 AND ERA 270858-14.
